# SDR DALA2022032101835

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 INITIAL INSPECTION: CRACK ON STABILIZATION STRAP BTW FRAME STA 365.25 AND STA 377.7 LBL 23 AREA ABOVE OF NLG W/W (FYT). CORRECTIVE ACTION: SUMMARY OF NRC 00195; CRACK ON STABILIZATION STRAP BTW FRAME STA 365.25 AND STA 377.7 LBL 23 AREA ABOVE OF NLG W/W WAS REPAIRED PER B757-300 SRM. (2164294)
